# SDR DXTA2012070605035

- Difficulty date: June 13, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N901QS
- Make and model: Cessna 750
- Aircraft serial: 7500102
- Aircraft time: 11,977 hours, 7,172 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED REPAIR FOR LT WING FUEL PANEL LANDS THAT ARE BEYOND MM SPECIFICATIONS.  ACCOMPLISHED REPAIRS IAW MFG REPORT S-750-ATA57/09RD.
